How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Natasha Your Own Question

Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 11884
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Natasha is online now
A new question is answered every 9 seconds

Hi there, Ive been on 40mg celexa sid for a long time now.

Resolved Question:

Hi there, I've been on 40mg celexa sid for a long time now. I'm 50 yrs old, female 5'8" about 130#. I take my pills everyday in the morning. On Monday, I realized my brain was playing tricks on me. I looked up the side effects, (I have many, probably all) which I can only assume put me into a panic attack. I stayed home all day slept from 8 to 3
Nickle tour, my doctor's nurse told me to drop to 20mg. Since then I have had to have friends drive me to work. When I get there my cheese slides right off my cracker. I get paranoid, sounds bother me, I can't concentrate, I know what I want to say but can't. When I do they're all jumbled up. I can see the words on pages, but I can't understand what I'm looking at.
I cannot go to hospital. I cannot miss work, I'm the only artist and if I'm not there, business stops. I'm in the final process of buying a house, yadda yadda yadda. Tell me, how long will this last? What is happening to me? Why is my brain deceiving me? Please help. I'm home now, very lucid. Holly
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. Natasha replied 11 months ago.

Dr. Cameron :

hello

Dr. Cameron :

welcome back to the website :-)

Dr. Cameron :

please type and hit reply

Dr. Cameron :

please tpe

Dr. Cameron :

type

Dr. Cameron :

well it sounds like you may have had a panic attack, but dropping you to 20mg may cause some withdrawal

Dr. Cameron :

you may want to consider going back up to 40mg which has been stable for a long time

Dr. Cameron :

personally I would rather deal with one panic attack than the crazy withdrawal feelings.

Dr. Cameron :

I don't see that you are on

Dr. Cameron :

I hope that this helped

Dr. Cameron :

please leave positive feedback if it did :-)

Expert:  Dr. Natasha replied 11 months ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Customer: replied 11 months ago.

Are you there?

Expert:  Dr. Natasha replied 11 months ago.
Holly I am here
I answered your question.
Did you read it?
Customer: replied 11 months ago.

Yes, I'm having panic attacks. Sorry, I didn't realize we could chat and I'm on an old computer. Why can't my brain make sense of things?

Expert:  Dr. Natasha replied 11 months ago.
Well, probably because you dropped down your celexa. You have been stable on a previous dose and now you are on a lower one. Your brain is used to a different neurochemical balance- therefore confusion, and even flu-like reaction, as well as a variety of physical symptoms, that may include headache, gastrointestinal distress, faintness and strange sensations of vision or touch can occur

Customer: replied 11 months ago.

Ok, so can you tell me why it happened suddenly? On Monday when I took the pill? When will I know I'm back in reality? When will I be able to drive myslef to work? When will I be normal again? Whatever that is...

Expert:  Dr. Natasha replied 11 months ago.
Well, if you had a panic attack, the your symptoms can start quickly and then all of a sudden you changed your dosage.
If you continue at 20mg, it can take a few weeks to restabilise, which is why going back up to 40mg may be quicker for you- on the order of a few days.

Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 11884
Experience: American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
Dr. Natasha and other Medical Specialists are ready to help you
Customer: replied 11 months ago.

OK, thank you.


 

Expert:  Dr. Natasha replied 11 months ago.
you are welcome holly

I hope that this helped.

Please leave positive feedback if it did :-)
Expert:  Dr. Natasha replied 11 months ago.
HI I was checking to see how you were doing :)

JustAnswer in the News:

 
 
 
Ask-a-doc Web sites: If you've got a quick question, you can try to get an answer from sites that say they have various specialists on hand to give quick answers... Justanswer.com.
JustAnswer.com...has seen a spike since October in legal questions from readers about layoffs, unemployment and severance.
Web sites like justanswer.com/legal
...leave nothing to chance.
Traffic on JustAnswer rose 14 percent...and had nearly 400,000 page views in 30 days...inquiries related to stress, high blood pressure, drinking and heart pain jumped 33 percent.
Tory Johnson, GMA Workplace Contributor, discusses work-from-home jobs, such as JustAnswer in which verified Experts answer people’s questions.
I will tell you that...the things you have to go through to be an Expert are quite rigorous.
 
 
 

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me from a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O. USA
< Last | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me from a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O. USA
  • I can go as far as to say it could have resulted in saving my sons life and our entire family now knows what bipolar is and how to assist and understand my most wonderful son, brother and friend to all who loves him dearly. Thank you very much Corrie Moll Pretoria, South Africa
  • I thank-you so much! It really helped to have this information and confirmation. We will watch her carefully and get her in for the examination and US right away if things do not improve. God bless you as well! Claudia Albuquerque, NM
  • Outstanding response time less than 6 minutes. Answered the question professionally and with a great deal of compassion. Kevin Beaverton, OR
  • Suggested diagnosis was what I hoped and will take this info to my doctor's appointment next week.
    I feel better already! Thank you.
    Elanor Tracy, CA
  • Thank you to the Physician who answered my question today. The answer was far more informative than what I got from the Physicians I saw in person for my problem. Julie Lockesburg, AR
  • You have been more help than you know. I seriously don't know what my sisters situation would be today if you had not gone above and beyond just answering my questions. John and Stefanie Tucson, AZ
 
 
 

Meet The Experts:

 
 
 
  • Dr. Thomas, MD

    Board Certified Physician

    Satisfied Customers:

    46349
    Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
< Last | Next >
  • http://ww2.justanswer.com/uploads/DR/DrThomasMd/2012-7-25_134438_Imagess1.64x64.jpg Dr. Thomas, MD's Avatar

    Dr. Thomas, MD

    Board Certified Physician

    Satisfied Customers:

    46349
    Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
  • http://ww2.justanswer.com/uploads/MY/mysticdoc/2012-6-8_15615_mysticdoc3.64x64.jpg Dr. D.J.'s Avatar

    Dr. D.J.

    Board Certified Physician

    Satisfied Customers:

    14679
    MD
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2562
    Emergency Medicine and Family Practice for over 26 years
  • http://ww2.justanswer.com/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.com/uploads/DrDLove/2009-08-12_141522_DrDLove.jpg Dr. D. Love's Avatar

    Dr. D. Love

    Doctor

    Satisfied Customers:

    11961
    Family Physician for 10 years; Hospital Medical Director for 10 years.
  • http://ww2.justanswer.com/uploads/CO/commissure/2011-4-15_192514_REISD20080926JR1090.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    10667
    Experienced Physician trained in New York City. I'm ready to help.